# SDR YENA2025042100415

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 35,065 hours, 11,177 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#2951, JFK-CUN. CABIN ODOR STARTING AT 10,000 IN DESCENT SLIGHT IN COCKPIT STRONG IN REAR CABIN CAUSING NAUSEA & STOMACH ACHE; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR COMING FROM THE APU, FOUND OIL IN APU DOOR & PLENUM. DECONTAMINATION LEVEL JETBLUE LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A OIL IN APU PLENUM & DOOR. AIRCRAFT IS OK FOR SERVICE.
